Hyperbolic variables on lorentz surfaces

Francesco Catoni, Dino Boccaletti, Roberto Cannata, Vincenzo Catoni, Enrico Nichelatti, Paolo Zampetti

Research output: Contribution to journalArticle

Abstract

In this chapter we start from two fundamental memoirs of Gauss and Beltrami on complex variables on surfaces described by a definite quadratic form. By using the functions of a hyperbolic variable, we extend the results of the classic authors to surfaces in space-times described by non-definite quadratic forms. © 2008 Birkhäuser Verlag AG.
Original languageEnglish
Pages (from-to)119 - 135
Number of pages17
JournalFrontiers in Mathematics
Volume2008
DOIs
Publication statusPublished - 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this